MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.6MM

KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.6MM
Model Number 11583A
Medical Device Problem Codes Optical Problem (3001); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference case id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported regarding two scopes: when physician went to use the scope, he was doing a check to see if the light and focus were optimal, he noticed the fibers and picture quality were poor and was unable to use the scope.The physician had to cancel the procedure.Cross reference mdr: 9610617-2024-00474.
 
Additional Manufacturer Narrative
Additional information: the devices were not sent to the karl storz assessment and repair department for inspection, the error description provided by the customer, "fibers and picture quality were poor" could not be confirmed.The items mentioned in this report cannot be examined because, the customer has not provided us with the items for further cause analysis.Possible causes of failure are speculative now.If the items are used in a manner that deviates from their intended area of application, purpose, or if they are subjected to excessive strain or incorrect reconditioning, products may be damaged or destroyed.If the items mentioned are nevertheless sent to us, the report will be reopened, and a cause analysis will be carried out.The investigations did not reveal a root cause related to the labelling, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.6MM
Common Device Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.6MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20782544
Report Number9610617-2024-00473
Device Sequence Number17406415
Product Code GCJ
UDI-Device Identifier04048551006283
UDI-Public04048551006283
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11583A
Device Catalogue Number11583A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown